Psilocybin mushroom (Psilocybe semilanceata) intoxication with myocardial infarction.

@article{Borowiak1998PsilocybinM,
  title={Psilocybin mushroom (Psilocybe semilanceata) intoxication with myocardial infarction.},
  author={Krzysztof S Borowiak and Kazimierz Ciechanowski and Piotr Waloszczyk},
  journal={Journal of toxicology. Clinical toxicology},
  year={1998},
  volume={36 1-2},
  pages={
          47-9
        }
}
  • Krzysztof S Borowiak, Kazimierz Ciechanowski, Piotr Waloszczyk
  • Published 1998
  • Medicine
  • Journal of toxicology. Clinical toxicology
  • CASE REPORT Intentional intoxication with natural hallucinogenic substances such as hallucinogenic mushrooms continues to be a major problem in the US and Europe, particularly in the harbor complex of northwest Poland (Pomerania). A case is described of Psilocybe intoxication in an 18-year-old man resulting in Wolff-Parkinson-White syndrome, arrhythmia, and myocardial infarction. The indole concentrations of hallucinogenic mushrooms may predict the risk for adverse central nervous system and… CONTINUE READING

    Citations

    Publications citing this paper.
    SHOWING 1-10 OF 27 CITATIONS

    Mycotoxins revisited: Part I.

    Arrhythmogenic foods - A growing medical problem.

    FILTER CITATIONS BY YEAR

    2000
    2020

    References

    Publications referenced by this paper.
    SHOWING 1-9 OF 9 REFERENCES

    Lysergic acid diethylamide (LSD) administration selectively downregulates serotonin2 receptors in rat brain.

    Magic mushrooms: hope for a 'cheap high' resulting in end-stage renal failure.

    Renal failure after eating "magic" mushrooms.

    Serotonin, psilocybin, and body dysmorphic disorder: a case report.

    • Karl R. Hanes
    • Psychology, Medicine
    • Journal of clinical psychopharmacology
    • 1996

    Vademecum intoxi - cations

    • RH Dreisbach, WO Robertson
    • Handbook of Poisoning : Prevention , Diagnosis and Treatment , 3 rd Polish ed . ( translation )